# SDR M3HA96023

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4204G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 061
- Engine: Pwa PW120
- System (JASC): 7320 · Fuel Controlling System
- Part: Flight Idle Gate
- Condition: Lack Of Lube
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

LIH - FLT 733 - LOSS OF AIRCRAFT BRAKING AND NLG STEERING ON LANDING WITH NORMAL SYSTEM INDICATIONS IN COCKPIT.  IDLE GATE WOULD NOT RELEASE MANUALLY FOLLOWING FAILURE TO RELEASE NORMALLY ON LANDING.  FOUND FLT IDLE GATE STUCK IN FLT MODE.  LUBED GATE LINKAGE AND SOLENOID ACTUATOR.  PERFORMED PSEU BITE TEST.  TEST OK.  AIRCAFT RETURNED TO SERVICE.  (M)
